# SDR SWIA200311897

- Difficulty date: April 20, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 17,432 hours, 23,578 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3431001001
- Part serial: 0227
- Condition: Leaking
- Location: Nacelle Flap
- Part time: 8,155 hours, 10,627 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

UPON DEPLOYING FLAPS 15 DEGREES, FLAPS DISAGREEMENT LIGHT CAME ON, FOLLOWED BY LOW LEVEL LIGHT FOR RT/BLUE HYDRAULIC PUMP,  LOW PRESS,  MAIN PUMP LOW PRESS AND ELECTRIC PUMP LIGHT.  UPON POSTFLIGHT, FOUND SIGNIFICANT FLUID LEAK.  REMOVED AND REPLACED RIGHT NACELLE FLAP ACTUATOR IAW EMB 120 MM 27-50-00.  REPLACED RT ENGINE DRIVEN PUMP AND ALL FOUR FILTERS IAW EMB120 MM 29-10-00.  OPS AND LEAK CHECK GOOD.
